# SDR REXA201100981

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 16,872 hours, 14,416 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, OIL PRESS WARNING, FUEL LEAK.  REMOVED AND REPLACED APU FCU O-RING IAW AMM49-31-01 CLEAR DM, OP CHECK GOOD.
